# SDR 95ZZZW750

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Latch
- Part number: 59151695506
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - AFTER TAKEOFF RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION, AND LANDING GEAR DOOR OPENED DURING UPLATCH CHECK.  FOUND DOOR LATCH MECHANISM, MFG P/N 5915169-5506, WOULD NOT ALWAYS ENGAGE DOOR ROLLERS.  RIGGED DOOR LATCH MECHANISM.  LANDING GEAR DOOR AND LIGHT INDICATION CHECKED NORMAL.
